RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1991, Volume 27, Number 8, Pages 1451–1453 (Mi de7578)  

Short Communications

Asymptotic behavior of the solution of differential equations with integer powers of the small parameter multiplying the derivatives

R. P. Kuzmina

Lomonosov Moscow State University

Full text: PDF file (395 kB)

Bibliographic databases:
UDC: 517.928
Received: 06.03.1989

Citation: R. P. Kuzmina, “Asymptotic behavior of the solution of differential equations with integer powers of the small parameter multiplying the derivatives”, Differ. Uravn., 27:8 (1991), 1451–1453

Citation in format AMSBIB
\Bibitem{Kuz91}
\by R.~P.~Kuzmina
\paper Asymptotic behavior of the solution of differential equations with integer powers of the small parameter multiplying the derivatives
\jour Differ. Uravn.
\yr 1991
\vol 27
\issue 8
\pages 1451--1453
\mathnet{http://mi.mathnet.ru/de7578}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1138078}
\zmath{https://zbmath.org/?q=an:0734.34048}


Linking options:
  • http://mi.mathnet.ru/eng/de7578
  • http://mi.mathnet.ru/eng/de/v27/i8/p1451

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:55
    Full text:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020